Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
Rheumatic immune-related adverse events (irAEs) occur in approximately 10% of patients receiving immune checkpoint inhibitors (ICIs).1 Here, we report a case of psoriatic arthritis (PsA) that occurred during ICI treatment for lung cancer and was successfully treated with guselkumab.
A 64-year-old man with stage IIIC lung cancer was treated with definitive concurrent chemoradiotherapy followed by six cycles of weekly carboplatin and paclitaxel. He was then started on biweekly durvalumab (antiprogrammed death-ligand 1 antibody) monotherapy. After the sixth cycle of durvalumab administration, he developed shoulder pain, a skin rash, and nail changes. Due to the high possibility of irAEs, durvalumab was discontinued and prednisolone 20 mg/day was started. However, his symptoms continued to worsen; therefore, he was referred to our department of oncorheumatology.
Before starting durvalumab, he had never experienced such skin rashes or nail changes and had no family history of any autoimmune disease. On physical examination, tender entheses on the shoulders, distal …
Handling editor Josef S Smolen
Contributors KT provided the first draft of the article. NY was involved in revising it critically for important intellectual content. All authors approved the final version to be published.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient and public involvement Patients and/or the public were involved in the design, conduct, reporting or dissemination plans of this research.
Provenance and peer review Not commissioned; externally peer reviewed.